# SDR FOTR2211607092012

- Difficulty date: June 6, 2012
- Submitted: July 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 19,988 hours, 10,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 715
- Part time: 19,988 hours, 10,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CUSP WEB CRACKED AT APPROX BS 715, LT.  REPAIRED.
